# SDR C2XA97IA029

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14819
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 156
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reinforcement
- Part number: S53672409225
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FRAME 40 REINFORCEMENT AT STRINGER 15R WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE REINFORCEMENT,  AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
